ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

Аналитические решения двухуровневой задачи для двух волн

Ишханян, А. М. (1994) Аналитические решения двухуровневой задачи для двух волн. Հայաստանի ԳԱԱ Տեղեկագիր. Ֆիզիկա, 29 (1-2). pp. 50-51. ISSN 0002-3035

[img]
Preview
PDF
Download (272Kb) | Preview
    Item Type: Article
    Additional Information: Երկմակարդակ խնդրի անալիտիկ լուծումներ երկու ալիքների համար։ Analytic solutions of two-level problem for two waves.
    Uncontrolled Keywords: Իշխանյան Ա. Մ., Ishkhanyan A. M.
    Subjects: Q Science > QC Physics > Nuclear Physics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 21 Aug 2012 13:03
    Last Modified: 04 Mar 2014 12:58
    URI: http://physics.asj-oa.am/id/eprint/1053

    Actions (login required)

    View Item